Unfortunately – acne, amenorrhea, hair loss, increased discharge and mood swings are all common side effects of coming off the pill.

But why does coming off the pill temporarily result hair loss?

When you are on birth control, you have higher estrogen levels.

When you come off birth control, there is a sudden drop in estrogen.

For women, estrogen basically promotes the growth of hair on your head.

Whatever your reason for wanting to come off hormonal birth control is, I can assume that you will want to re-establish balance as soon as possible.

The whole time you have been on hormonal birth control – ovulation has been suppressed.

The goal is to get your body ovulating again, as ovulation is required for hormonal balance (this is how you naturally produce your estrogen and progesterone).

If the hair loss you are experiencing is due to birth control, it will likely improve after a few months when you begin to ovulate.

How can you become more balanced?

By supporting your body’s natural detoxification systems with supportive nutrition, supplements, exercise and lifestyle choices.

This means –

  • Eat a balanced diet
  • Supplement with supportive nutrients
  • Increase carbohydrate intake
  • Manage stress

If you are looking for a guide to follow for overall hormonal balance, I highly recommend checking out “The Hormone Reboot – Hormonal Acne” in the guide section of my website 

Leave a Reply